Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pigmentation on neck, dark patches on stomach. History of rheumatoid arthritis, overweight. Treatment?

I am a 33 year old female with rheumatoid arthritis and slightly overweight . I have pigmentation on both sides of the neck and patches of darker colour on my stomach. This is non itchy, non velvety, just darker colour. They have developed over the past one year.. Nothing seems to be helping. Please advise.
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Thanks for writing to us.
Its very difficult to think of a probable diagnosis for these pigmented lesions without clinically examining them. these could be friction induced or of lichen planus pigmentosus, acanthosis nigricans or due to post inflammatory hyperpigmentation. It would be a wise decision to visit a dermatologist to diagnose the condition and start an appropriate treatment.
Hope that helped.
Take care
Answered: Fri, 5 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor